MAUDE Adverse Event Report: HALYARD HEALTH KIMGUARD ONE-STEP* QUICK CHECK* STERILIZATION WRAP, KC 600, 36IN X 36IN

HALYARD HEALTH KIMGUARD ONE-STEP* QUICK CHECK* STERILIZATION WRAP, KC 600, 36IN X 36IN
Model Number 34151
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is reportedly available for this complaint but was not returned when this report was filed.A review of the device history record is not possible as a valid julian date was not provided.Root cause could not be determined.All information reasonably known as of 10apr2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that a patient received a burn from a sterilization wrap in the operating room.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).All information reasonably known as of 04may2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
STERILIZATION WRAP
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6499896
Report Number1054380-2017-00001
Device Sequence Number1331280
Product Code FRG
UDI-Device Identifier30680651341519
UDI-Public30680651341519
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number34151
Device Catalogue Number991034151
Device Lot NumberLT5563
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/30/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date05/06/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;